RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 4, Pages 783–789 (Mi smj2571)  

This article is cited in 4 scientific papers (total in 4 papers)

Calculation of the group $K_1$ of a generalized matrix ring

P. A. Krylov

Tomsk State University, Tomsk, Russia

Abstract: We express the Whitehead group $K_1$ of an arbitrary generalized matrix ring in terms of the $K_1$ group of the original rings.

Keywords: generalized matrix ring, $K_1$ group.

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:4, 639–644

Bibliographic databases:

UDC: 512.55
Received: 29.10.2013

Citation: P. A. Krylov, “Calculation of the group $K_1$ of a generalized matrix ring”, Sibirsk. Mat. Zh., 55:4 (2014), 783–789; Siberian Math. J., 55:4 (2014), 639–644

Citation in format AMSBIB
\Bibitem{Kry14}
\by P.~A.~Krylov
\paper Calculation of the group $K_1$ of a~generalized matrix ring
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 4
\pages 783--789
\mathnet{http://mi.mathnet.ru/smj2571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3242595}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 4
\pages 639--644
\crossref{https://doi.org/10.1134/S0037446614040065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340941400006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906511458}


Linking options:
  • http://mi.mathnet.ru/eng/smj2571
  • http://mi.mathnet.ru/eng/smj/v55/i4/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Krylov, A. A. Tuganbaev, “Formal matrices and their determinants”, J. Math. Sci., 211:3 (2015), 341–380  mathnet  crossref  mathscinet
    2. P. A. Krylov, A. A. Tuganbaev, “Grothendieck and Whitehead groups of formal matrix rings”, J. Math. Sci., 223:5 (2017), 606–628  mathnet  crossref  mathscinet  elib
    3. P. Krylov, A. Tuganbaev, “Formal matrices”, Formal Matrices, Algebra and Applications, 23, Springler, 2017, 1–156  crossref  mathscinet  isi
    4. P. A. Krylov, T. D. Norbosambuev, “Automorphisms of formal matrix algebras”, Siberian Math. J., 59:5 (2018), 885–893  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:491
    Full text:37
    References:31
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019